# SDR SWAA2022050295144

- Difficulty date: April 17, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,939 hours, 14,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT TRAILING EDGE WEDGE LOWER SURFACE HAS AREA OF DELAM JUST ABOVE THE ACTUATOR RODEND ATTACT FITTING / [01] UPDATED MEASUREMENT TABLE;[02] UPDATED PARTS;[03] # 1 SLAT WAS REPAIRED AND MADE SERVICEABLE BY 8130-3 N-160436 WORK ORDER 549091 SWA PO P2990321-1 ATTACHED PDF COPY;[04] VERIFIED CORRECTIVE ACTION #3
